[1]赵 伟,秦 川*,李小飞.由线性算子定义的亚纯多叶函数类[J].四川师范大学学报(自然科学版),2018,(05):621-626.[doi:10.3969/j.issn.1001-8395.2018.05.009]
 ZHAO Wei,QIN Chuan,LI Xiaofei.Some Properties for a Class of Meromorphically Multivalent Functions with Linear Operator[J].Journal of SichuanNormal University,2018,(05):621-626.[doi:10.3969/j.issn.1001-8395.2018.05.009]
点击复制

由线性算子定义的亚纯多叶函数类()
分享到:

《四川师范大学学报(自然科学版)》[ISSN:1001-8395/CN:51-1295/N]

卷:
期数:
2018年05期
页码:
621-626
栏目:
基础理论
出版日期:
2018-06-15

文章信息/Info

Title:
Some Properties for a Class of Meromorphically Multivalent Functions with Linear Operator
文章编号:
1001-8395(2018)05-0621-06
作者:
赵 伟1 秦 川1* 李小飞2
1.长江大学 工程技术学院, 湖北 荆州 434020; 2.长江大学 信息与数学学院, 湖北 荆州 434023
Author(s):
ZHAO Wei1 QIN Chuan1 LI Xiaofei2
1.College of Engineering and Technology, Yangtze University, Jingzhou 434020, Hubei; 2.School of Information and Mathematics, Yangtze University, Jingzhou 434023, Hubei
关键词:
亚纯多叶函数 凸单叶函数 Hadamard乘积 从属
Keywords:
meromorphically multivalent functions convex univalent functions Hadamard product subordination
分类号:
O174.51
DOI:
10.3969/j.issn.1001-8395.2018.05.009
文献标志码:
A
摘要:
利用Hadamard乘积(或卷积)并借助于线性算子定义一类新的亚纯多叶函数类SQs,lp,m(a,c,γ,λ; h),研究得到它的包含性质和Hadamard乘积性质.
Abstract:
In this paper, a new subclass of meromorphically multivalentfunctions SQs,lp,m(a,c,γ,λ; h) involving multiplier transformations defined by Hadamard product(or convolution)is introduced.Inclusion relationships and convolution properties of the class are obtained with the help of meromorphic functions theories.

参考文献/References:

[1] LIU J L. Properties of some families of meromorphic p-valent functions[J]. Math Japon,2000,52(3):425-434.
[2] LIU J L, SRIVASTAVA H M. A linear operator and associated families of meromorphically multivalent functions[J]. J Math Anal Appl,2001,259:566-581.
[3] SRIVASTAVA H M, OWA S. Current Topics in Analytic Function Theory[M]. Singapore:World Scientific,1992.
[4] SRIVASTAVA H M, YANG D G, XU N. Some subclasses of meromorphically multivalent functions associated with a linear operator[J]. Appl Math Comput,2008,195:11-23.
[5] FRASIN B A. Class of multivalent analytic functions defined by a linear operator[J]. J Complex Anal,2013,2013:1-7.
[6] EL-ASHWAH R M, AOUF M K. Some properties of certain classes of meromorphically p-valent functions involving extended multiplier transformations[J]. Comput Math Appl,2010,59:2111-2120.
[7] AOUF M K, FRASIN B A. Properties of some families of meromorphic multivalent functions involving certain linear operator[J]. Filomat,2010,24(3):35-54.
[8] JUMA A R, HUSSAIN H Z. Some classes of meromorphic multivalent functions with positive coefficients involving certain linear operator[J]. Int J Basic Applied Sci,2013,13(3):56-78.
[9] SHI L, WANG Z G. On certain subclass of meromorphic spirallike functions involving the hypergeometric function[J]. Sci World J,2014,2014:1-7.
[10] RUSCHEWEYH S. Convolutions in Geometric Function Theory[M]. Montreal:Les Presses de 1'Universite de Montreal,1982.
[11] BHAMARE J J, KHAIRNAR S M. Certain subclasses of p-valent meromorphic starlike functions defined by Mostafa operator[J]. J Indian Math Soc,2016,83(1):27-41.
[12] ARIF M, RAZA M, AHMAD B. A new subclass of meromorphic multivalent close-to-convex functions associated with Janowski functions[J]. Filomat,2016,30(9):2389-2395.
[13] FRASIN B A, AL-HAWARY T. Neighborhood for a subclass of meromorphically p-valent functions[J]. Southeast Asian Bull Math,2016,40(6):857-863.
[14] AOUF M K, MOSTAFA A O, LASHEN A, et al. On certain class of meromorphic univalent functions with positive coefficients defined by Dziok-Srivastava operator[J]. Studia Universitatis Babes-Bolyai Mathematica,2016,61(2):127-135.
[15] 杨静宇,王晓英. 具有正系数的p-叶亚纯函数的新子类[J]. 赤峰学院学报,2016,32(2):1-5.
[16] 何萍,杨焘焘,张德飞. 亚纯函数涉及IM分担值的唯一性[J]. 西南师范大学学报(自然科学版),2016,41(2):16-20.
[17] 汤获,李书海,马丽娜,等. 亚纯倒星象函数和倒凸象函数类的拟Hadamard卷积[J]. 数学的实践与认识,2016,46(6):261-266.
[18] 金瑾,赵浩岚. 超越亚纯函数差分的值分布[J]. 上海交通大学学报(自然科学版),2016,50(5):814-818.
[19] LI X, DING D, Xu L, et al. Certain subclasses of multivalent functions defined by higher-order derivative[J]. J Function Spaces,2017,2017:1-6.
[20] YANG D G, LIU J L. A class of meromorphically multivalent functions defined by means of a linear operator[J]. Appl Math Comput,2008,204:862-871.
[21] HE P, ZHANG D. Certain subclasses of meromorphically multivalent functions associated with the linear operator[J]. Appl Math Lett,2011,24:1817-1822.
[22] CHEN Y, QIN C. A new subclass of p-valent meromorphic functions with linear operator[J]. J Comput Theory Nano,2017,14:647-652.
[23] LI X, XIONG L. Some properties for a class of meromorphically multivalent functions with linear operator[J]. Bull Iran Math Soc,2015,41(6):1401-1412.
[24] MILLER S S, MOCANU P T. Differential subordinations and univalent functions[J]. Michigan Math J,1981,28:157-171.

备注/Memo

备注/Memo:
收稿日期:2017-01-03 接受日期:2017-03-04
基金项目:湖北省自然科学基金(2013CFAO053)
*通信作者简介:秦 川(1985—),女,副教授,主要从事泛函分析的研究,E-mail:qinchuan0920@163.com
更新日期/Last Update: 2018-04-15